Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jun 21, 2010, 8:15 PM CDT for Dane County, Jefferson County, Wisconsin. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 21, 2010, 8:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:15 PM CDT | HAIL 1.75 | Busseyville, WI | CORN AND SOYBEAN FIELDS PARTIAL STRIPPED AND DAMAGED. |
| Jun 21, 8:15 PM CDT | TORNADO 1 | Busseyville, WI | BEGINNING OF ROUGHLY 1 MILE PATH ALONG HIGHWAY 106 STARTED AT CONRAD ROAD AND MOVED NORTHEAST TO NEAR INTERSECTION OF 106 AND CARCAJOU ROAD. DOZENS OF LARGE HARDWOOD AND PINE EITHER SNAPPED OR UPROOTED. MINOR SHINGLE DAMAGE TO A HOME. A TREE FELL ON A DIFFEREN |
| Jun 21, 8:19 PM CDT | HAIL 1.5 | 3 Ne Edgerton, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:10 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
843 WFUS53 KMKX 220115 TORMKX WIC025-055-220145- /O.NEW.KMKX.TO.W.0010.100622T0115Z-100622T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 815 PM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 845 PM CDT * AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MCFARLAND...AND MOVING EAST AT 25 MPH. * THIS TORNADIC STORM WILL BE NEAR... STOUGHTON AROUND 820 PM CDT. DEERFIELD AROUND 840 PM CDT. CAMBRIDGE AND LAKE RIPLEY AROUND 845 PM CDT. OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE UTICA AND ROCKDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4309 8896 4285 8892 4286 8943 4305 8945 TIME...MOT...LOC 0115Z 264DEG 22KT 4298 8927 $$ MBK
3 follow-up statements
951 WWUS53 KMKX 220123 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 823 PM CDT MON JUN 21 2010 WIC025-055-220145- /O.CON.KMKX.TO.W.0010.000000T0000Z-100622T0145Z/ JEFFERSON WI-DANE WI- 823 PM CDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES UNTIL 845 PM CDT... AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES SOUTHWEST OF DEERFIELD...OR 6 MILES NORTHEAST OF STOUGHTON...MOVING EAST AT 35 MPH. THIS DANGEROUS STORM WILL BE NEAR... CAMBRIDGE AROUND 830 PM CDT. LAKE RIPLEY AROUND 835 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE ROCKDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4306 8935 4309 8896 4285 8892 4286 8943 TIME...MOT...LOC 0123Z 265DEG 32KT 4300 8911 $$ KUHLMAN
290 WWUS53 KMKX 220130 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 830 PM CDT MON JUN 21 2010 WIC025-055-220145- /O.CON.KMKX.TO.W.0010.000000T0000Z-100622T0145Z/ JEFFERSON WI-DANE WI- 830 PM CDT MON JUN 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES UNTIL 845 PM CDT... AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR DEERFIELD...OR 7 MILES NORTHEAST OF STOUGHTON...MOVING EAST AT 20 MPH. THIS DANGEROUS STORM WILL BE NEAR... CAMBRIDGE AND LAKE RIPLEY AROUND 840 PM CDT. OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE ROCKDALE AND BUSSEYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4287 8931 4307 8924 4309 8896 4285 8892 TIME...MOT...LOC 0131Z 276DEG 18KT 4299 8908 $$ KUHLMAN
214 WWUS53 KMKX 220144 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CDT MON JUN 21 2010 WIC025-055-220154- /O.EXP.KMKX.TO.W.0010.000000T0000Z-100622T0145Z/ JEFFERSON WI-DANE WI- 844 PM CDT MON JUN 21 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES WILL EXPIRE AT 845 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THIS CIRCULATION IS NOW WITHIN THE TORNADO WARNING IN SOUTHERN JEFFERSON COUNTY. LAT...LON 4287 8931 4307 8924 4309 8896 4285 8892 TIME...MOT...LOC 0144Z 277DEG 23KT 4298 8897 $$ CRAVEN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:50 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 21, 2:50 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT MON JUN 21 2010 .TONIGHT...FORECAST CONFIDENCE MEDIUM. KEEPING AN EYE ON THE MID LEVEL CIRCULATION TRACKING NEAR/ALONG THE MN/IA BORDER EARLY THIS AFTERNOON. AXIS OF HIGHER DWPNTS STRETCHES NORTH AHEAD OF THIS FEATURE WITH MLCAPES OF 1500/2000 J/KG. DEEP LAYER SHEAR...0-6KM...IS INCREASING WITH AN AREA OF 40 TO 50 KNOTS TRACKING ACROSS IOWA AS THE SHORT WAVE APPROACHES. WOULD EXPECT SOME FORM OFCONVECTION TO BREAK OUT WITH THE S/W AND IT/S ASSOC DEEP LAYER DCVA. LAPSE RATES ARE WEAK SO THREAT OF SEVERE IS FAIRLY LIMITED. BIGGEST CONCERN IS LIKELY TO BE THE POTENTIAL FOR HEAVY RAIN. GETTING ALL BUMPY ON THE VIS IMAGERY ACROSS CENTRAL IA ATTM. THE BACK EDGE WILL BE CLEARING OUR WESTERN CWA BORDER AROUND OR SHORTLY AFTER 00Z. WILL TRY TO WALK THIS CLEARING LINE WEST TO EAST THROUGH THE EVENING. PRECIP SHOULD END MOST AREAS BY 06Z. THE LLV JET WILL BE FOCUSED BACK WEST OVER THE PLAINS...SO REDEVELOPMENT NOT EXPECTED. .TUESDAY...FORECAST CONFIDENCE MEDIUM. WE MAY GET LUCKY ON TUESDAY WITH A MOSTLY DRY DAY. BUT THERE ARE CONCERNS THAT REQUIRE SMALL PRECIP CHANCES. THE MORNING LOOKS QUIET WITH NARROW SHORT WAVE RIDGING PASSING THROUGH. FOR THE AFTERNOON...THE MODELS DO SHOW ANOTHER S/W RIDING OVER THE TOP OF THE RIDGE AND ENTERING UPPER MIDWEST. THE LLV JET ALSO ORIENTS INTO THE UPPER MISSISSPPI VALLEY AND COULD START TO SEE SOME PRECIP DEVELOP ACROSS THE SOUTHWEST IN THE AFTERNOON. COULD REALLY GET TOASTY AS WELL...ESPECIALLY IF WE GET SOME SUNSHINE. 925 TEMPS HIT 25C AND THIS TRANSLATES TO A SFC TEMP OF LOW 90S DRY ADIABATICALLY. .TUESDAY NIGHT INTO WEDNESDAY...FORECAST CONFIDENCE MEDIUM. VIGOROUS SHORT WAVE IS PROGD TO ROLL THROUGH AS GOOD LOOKING PACIFIC NW TROF TRACKS OVER THE TOP THE LARGER SCALE RIDGING COVERING THE SOUTHERN HALF OF THE COUNTRY. THE LLV JET REALLY RESPONDS WITH THE NAM SHOWING A 50 TO 60KT JET NOSING INTO NEB AND IA...EVENTUALLY LEANING INTO SOUTHERN WISCONSIN EARLY ON WEDNESDAY...BUT WEAKENING SOME BY THAT TIME. THIS LOOKS TO BE OUR BEST CHANCE FOR ANY SEVERE WEATHER. SHOULD HAVE DEEP SHEAR OF 40 TO 50KTS AND MLCAPES OF 2-2.5KJ/KG. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM. HIGH PRESSURE ARRIVES AND I THINK WE CAN SQUEEK OUT SOME DRY DAYS HERE. STILL WARM/PLEASANT. .FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM. LOW PRESSURE FORMS AGAIN OVER THE CENTRAL/NORTHERN PLAINS AS THE RIDGE DEPARTS TO THE EAST. WARM MOIST SOUTHERLY FLOW RETURNS AND THIS...PER USUAL...MEANS WE HAVE A SMALL CHANCE FOR SHOWERS AND STORMS. && .AVIATION...A SHORTWAVE TROUGH OVER NRN IA WILL MOVE ACROSS WI TNT ALONG WITH THE NOSE OF THE LOW LEVEL JET. A ROUND OF SHOWERS AND TSTORMS DEVELOPING WITHIN AN AXIS OF INSTABILITY IN THE UPPER MISSISSIPPI RIVER VALLEY...AS WELL AS THE UPPER LEVEL DISTURBANCE...ARE EXPECTED TO TRACK ACROSS SOUTHERN WI LATE THIS AFTERNOON THROUGH EARLY EVENING. IT SEEMS LIKE THERE WILL BE A BREAK IN PRECIPITATION FROM LATE TONIGHT THROUGH AT LEAST MIDDAY TUE. THE CHANCE FOR THUNDERSTORMS RESUMES TUE AFTERNOON...WITH THE BEST CHANCE FOR STRONG TO SEVERE STORMS OVERNIGHT TUE NIGHT INTO WED MORNING. VFR CIGS WILL PREVAIL EXCEPT WITHIN TSTORMS. MVFR TO IFR FOG IS EXPECTED AFTER THE STORMS END LATE TNT DUE TO THE EXPECTED WET CONDITIONS AND LGT WINDS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...DAVIS AVIATION/MARINE...CRONCE
Hazardous weather outlook, Jun 21, 6:06 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 606 PM CDT MON JUN 21 2010 WIZ046-047-051-052-056>060-062>072-222315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 606 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND SOUTHWEST OF A MARQUETTE COUNTY TO CENTRAL KENOSHA COUNTY LINE. AN UPPER LEVEL DISTURBANCE WILL CROSS THE WESTERN GREAT LAKES THIS EVENING...AS A WARM FRONT OVER CENTRAL ILLINOIS AND SOUTHERN IOWA SLOWLY MOVES NORTH TONIGHT. THUNDERSTORMS WILL ERUPT ALONG AND NORTH OF THE FRONT AND MAY AFFECT PORTIONS OF SOUTHERN WISCONSIN...MAINLY BEFORE MIDNIGHT. DAMAGING STRAIGHT LINE WINDS WOULD BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. THUNDERSTORMS...POSSIBLY SEVERE WILL ERUPT ALONG AND NORTH OF A STATIONARY FRONT FROM NORTHERN IOWA INTO SOUTHERN WISCONSIN FOR TUESDAY AND TUESDAY NIGHT. ON WEDNESDAY LOW PRESSURE AND A COLD FRONT WILL SWEEP EAST ACROSS THE REGION WITH MORE SEVERE THUNDERSTORMS POSSIBLE. IF MULTIPLE ROUNDS OF THUNDERSTORMS DO OCCUR...FLASH FLOODING AND RIVER FLOODING WILL BE POSSIBLE ESPECIALLY IN FAR SOUTHERN WISCONSIN OR URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-222315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 606 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS CAN BE EXPECTED LATER TONIGHT...AS A WARM FRONT OVER ILLINOIS AND IOWA WILL SLOWLY MOVE NORTH. THUNDERSTORMS WILL ERUPT ALONG AND NORTH OF THE FRONT...AND MAY AFFECT PORTIONS OF SOUTHERN WISCONSIN AND LAKE MICHIGAN. DAMAGING STRAIGHT LINE WINDS WOULD BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. THUNDERSTORMS...POSSIBLY SEVERE WILL ERUPT ALONG AND NORTH OF A STATIONARY FRONT FROM NORTHERN IOWA INTO SOUTHERN WISCONSIN AND LAKE MICHIGAN FOR TUESDAY AND TUESDAY NIGHT. ON WEDNESDAY LOW PRESSURE AND A COLD FRONT WILL SWEEP EAST ACROSS THE REGION WITH MORE SEVERE THUNDERSTORMS POSSIBLE. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 21, 7:20 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 PM CDT MON JUN 21 2010 WIZ056-220115- SAUK- 720 PM CDT MON JUN 21 2010 ...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 26 MILES WEST OF REEDSBURG...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WIND GUSTS TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE ALL POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... REEDSBURG BY 755 PM CDT... IN ADDITION...HEAVY RAINFALL IS LIKELY WITH THIS THUNDERSTORM. RAINFALL OF ONE TO TWO INCHES MAY FALL WITHIN ONE HOURS TIME PRODUCING LOCALIZED STREET FLOODING. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:41 PM CDT | Tornado Warning | MKX | Green, Lafayette | 34 min |
| Jun 21, 7:57 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 21, 7:59 PM CDT | Tornado Warning | MKX | Dane | 46 min |
| Jun 21, 8:01 PM CDT | Tornado Warning | MKX | Jefferson, Rock | 44 min |
| Jun 21, 8:04 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 41 min |
| Jun 21, 8:07 PM CDT | Tornado Warning | MKX | Green | 38 min |
| Jun 21, 8:20 PM CDT | Tornado Warning | MKX | Jefferson | 40 min |
| Jun 21, 8:38 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 18 min |
| Jun 21, 8:45 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 32 min |
| Jun 21, 8:53 PM CDT | Tornado Warning | MKX | Jefferson | 27 min |
| Jun 21, 9:00 PM CDT | Areal Flood Advisory | MKX | Jefferson, Rock | 2 hr |
| Jun 21, 9:03 PM CDT | Tornado Warning | MKX | Jefferson, Waukesha | 42 min |
| Jun 21, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 49 min |
| Jun 21, 9:17 PM CDT | Tornado Warning | MKX | Waukesha | 43 min |
| Jun 21, 9:20 PM CDT | Special Marine Warning | MKX | 100 min | |
| Jun 21, 9:30 PM CDT | Tornado Warning | MKX | Racine | 45 min |
| Jun 21, 9:33 PM CDT | Tornado Warning | MKX | Milwaukee | 42 min |
| Jun 21, 9:46 PM CDT | Tornado Warning | MKX | Racine | 29 min |
| Jun 21, 9:58 PM CDT | Areal Flood Advisory | MKX | Milwaukee | 102 min |
| Jun 21, 9:58 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 32 min |
| Jun 21, 10:11 PM CDT | Areal Flood Advisory | MKX | Waukesha | 88 min |
| Jun 21, 10:53 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 30 min |
| Jun 21, 10:55 PM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 22, 3:19 AM CDT | Dense Fog Advisory | MKX | Iowa, Sauk | 6 hr |
| Jun 22, 12:27 PM CDT | River Flood Warning | MKX | Kenosha | 9 days |
| Jun 22, 12:31 PM CDT | River Flood Watch | MKX | Milwaukee | 24 hr |
| Jun 22, 2:52 PM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more | 24 hr |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.